• Psychedelic Drugs Welcome Guest
    View threads about
    Posting RulesBluelight Rules
    PD's Best Threads Index
    Social ThreadSupport Bluelight
    Psychedelic Beginner's FAQ
  • PD Moderators: arrall | Cream Gravy? | Xorkoth

Methoxetamine and shallow breathing

coolcucumber

Bluelighter
Joined
May 28, 2011
Messages
137
EDIT TO TITLE: Methoxetamine and shallow/depressed breathing

I've bee using quite a lot of MXE recently (about a gram over the course of about 12 days, using pretty constantly every day), and have noticed a number of times that I will get a feeling of shallow breathing. I've also noticed that my heart beat will feel quite faint.

This of course concerns me. At one point (several days ago) I had a panic attack thinking that I was going to stop breathing. Managed to calm myself down and everything turned out all right in the end.

Mainly I'm just curious if other people can relate to this worrying symptom? Have decided to take a break from the stuff until my breathing returns to normal.

p.s Another thing, I've noticed that this drug makes my brain super active, and have been getting some insomnia with it.

EDIT: after checking my baggie, I realise I have about 100mg left, so really I've been doing about 900mg over the course of 12 days. Sorry I can't be more accurate. I don't have scales :-(
 
Last edited:

Pavlovsvodka

Greenlighter
Joined
Feb 2, 2012
Messages
14
Ketamine afforded me a super-human ability to stay awake, which combined with overuse of MDMA dealt me some serious serotogenic consequences. What you're describing sounds like typical panic attacks. My non medical advice would be to cut back for a few weeks and assess your mood stability. Unfortunately I cannot offer you any firsthand experience with mxe (I won't be able to say the same thing next week).
 

eye_wide_open

Bluelighter
Joined
Dec 17, 2011
Messages
815
Location
"Why stand on a silent platform?..."
and have noticed a number of times that I will get a feeling of shallow breathing. I've also noticed that my heart beat will feel quite faint.
What he is describing is dosing too high.
Been there, done that. It will either get faint or start pounding from stimulation.

Don't go over the edge. Walk it off and do much less next time. You did too much at once. How much did you do?

No, MXE is not a sleep aid.

When you try to lay down on MXE on high doses you start seeing shit.

A gram last me like three weeks. That's every other day use, and shouldn't really be done.
You must be pounding that stuff pretty good if it's all yourself.

A gram (1000mg) is ten uses for me.
every other day would be 20 days... per gram. (round it out to a month, I do take breaks)

You must be doing more than that to finish the g in 12 days.

you do one gram in 12 days I'm surprised you slept at all. lol
 
Last edited:

coolcucumber

Bluelighter
Joined
May 28, 2011
Messages
137
What he is describing is dosing too high.
Been there, done that. It will either get faint or start pounding from stimulation.

Don't go over the edge. Walk it off and do much less next time. You did too much at once. How much did you do?

No, MXE is not a sleep aid.

When you try to lay down on MXE on high doses you start seeing shit.

A gram last me like three weeks. That's every other day use, and shouldn't really be done.
You must be pounding that stuff pretty good if it's all yourself.

I should say, my measurements are estimates. I don't currently have scales, and have been eye-balling it, sticking to little bumps at a time.

I've been dosing about about 40-80~ mg a day, spread out relatively evenly through the day (usually 4 doses), gradually increasing the amount over the 12 day period because of tolerance. As I said before, the 1 gram I bought myself has lasted 12 days so far, and there's still a bit left (maybe 100mg or so?)

I've not properly holed at all. Have gone into some pretty deep dissociation, but for the most part it's been pretty smooth/easy going.

I think my breathing problems are from a combination of continual use, dosing a little too high, and lack of sleep. Perhaps there's been a lack of exercise too.

Sorry about not being able to accurate about dosages. I realise that's not very wise behaviour on my part.
 

eye_wide_open

Bluelighter
Joined
Dec 17, 2011
Messages
815
Location
"Why stand on a silent platform?..."
From what you are saying it sounds about 80mg a day.

You should find a hole at some point on that. I wouldn't go higher if it's making you uncomfortable.

What are you doing while high?

Just try and relax and ignore everything and daydream in bed. That's how I "get it working".

Sometimes it doesn't happen, sometimes it does.
 

coolcucumber

Bluelighter
Joined
May 28, 2011
Messages
137
Yeah, about 60-80mg is probably a good guess. It definitely started out less by at least 1/3 of the average I've been doing the past few days near the beginning.

What have I been doing? I've spent a lot of time thinking on my bed (trying to figure out personal problems and stuff). I've also spent a lot of time getting back in touch with friends and family members (emotionally reconnecting with others and stuff). Also, music! There's been lots of new music discovery. As well, have been making plans for the future. Thinking about moving city soon. Lots of thinking and processing stuff.

Overall it's been an incredibly therapeutic experience for me. Every day I feel I evolve more and more. Before, I was in a very deep depression (suicidal thoughts etc), but now I feel like I have a totally new lease on life. So much stress has been relieved, and I'm feeling happier than I have done in a long while.

If used wisely, I think this drug can be tremendously beneficial. Am quite confident in saying that it's my favourite drug of all.
 

Pavlovsvodka

Greenlighter
Joined
Feb 2, 2012
Messages
14
That's wonderful you substantiate claims I've heard regarding anti depressant properties in mxe. These run parallel with studied on the anti- depressant qualities of ketamine. I always caution regular dissassociative users of jumping the shark, which is my cliched approach to madness I experienced during heavy dissassociative and psychedelic use. Dissassociatives are quite adept at simultaneously evoking feelings of narcissism and nihilism.
 

coolcucumber

Bluelighter
Joined
May 28, 2011
Messages
137
Sounds exactly similar to me not long ago.


Keep looking for the hole but be safe. Don't push it. Stuff will whoop your ass.

I did find it at one point, but it wasn't quite the same as ketamine (where I literally can't move). With mxe I find that I can sorta hole but be able to switch between opening and closing my eyes (like going into dream mode instantly).

I guess I've not been chasing the hole too much (lol sounds funny), as I seem to very much enjoy being lucid and interacting with people when on the drug. It's an awful lot of fun!
 

fridgebuzz

Bluelighter
Joined
Aug 26, 2011
Messages
318
Location
Florida, US
The hole scares me every time.
Like answers to questions I can't understand.
The tinnitus and wah-wah buzz means I've gone too far.

Stay safe, and thanks for the report.
 

Jinux

Bluelighter
Joined
Nov 11, 2011
Messages
170
Location
UK
Shallow breathing is common for everyone I know who's done MXE. It tends to be more prevalent at higher doses 40mg+ in my experience but it's not a massive issue on it's own unless you go at it 12 days straight! ;)

It is one of the reasons you should be careful mixing MXE with any other depressant though, like alcohol.
 

TheAppleCore

Bluelighter
Joined
Jul 14, 2007
Messages
5,516
Actually at one point on the tail end of a fairly strong (but not over-the-top) MXE trip, it was late at night, I was exhausted, and lying down with my eyes closed in the dark, in a sort of dreamy but awake state. I suddenly felt as though my body's function of automatically breathing was terminated, and I had to intentionally fill my air with lungs, or else I would just sort of lay there holding my breath indefinitely. Of course, I didn't actually test out whether or not this would last long enough to actually cause some sort of significant oxygen deprivation, so it might have just been my imagination. It was kind of weird and scary, though.
 
Top